MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK, INC. ACCURIAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MEDTRONIC SOFAMOR DANEK, INC. ACCURIAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number AC0017
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient was in for facet neurolysis.Two cannulas placed in patient neck, probes inserted into cannula.When placing probe into hub which is hooked to radio frequency machine patient started complaining of muscle spasms.Muscle contractions visualized by team in room.Unplugged probe from hub, contractions stopped.Tried replacing probe, patient experiencing contractions again.Placed cannula in different ports with patient continuing to experience contractions.Restarted machine with same result.Tried different machine with patient continued to experience contractions.Changed grounding pad out with no change.Then replaced cannula in neck.Probe placed in new cannula with machine working, were able to finish procedure with out problem.

Brand Name
ACCURIAN
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK, INC.
1800 pyramid place
memphis TN 38132
MDR Report Key17744039
Report Number17744039
Device Sequence Number5281787
Product Code GEI
UDI-Device Identifier20763000153650
UDI-Public(01)20763000153650(17)260901(10)BY22K004
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2023
Report Date (Section F) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC0017
Device Catalogue NumberAC0017
Device Lot NumberBY22K004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer09/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/22/2023